Items where Author is "Narasimha Murthy, K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.

Article

Uzma, Fazilath and Narasimha Murthy, K. and Srinivas, C. (2016) Diversity and extracellular enzyme activities of fungal endophytes isolated from medicinal plants of Western Ghats, Karnataka. Egyptian Journal of Basic and Applied Sciences, 3 (4). pp. 335-342. ISSN 2314-808X

Bayad, A. and Somashekara, D. D. and Narasimha Murthy, K. (2016) On finite forms of Bailey's 2ψ2 transformation formulae and their applications. International Journal of Number Theory, 12 (08). pp. 2189-2200. ISSN 1793-0421

Narasimha Murthy, K. and Malini, M. and Soumya, K. and Fazilath Uzma, and Savitha, J. and Niranjana, S. R. and Srinivas, C. (2016) Characterization of bacteriocin from lactic acid bacteria and its antibacterial activity against Ralstonia solanacearum causing tomato wilt. Plant Science Archives, 1 (1). pp. 44-58.

Narasimha Murthy, K. and Malini Maria, and Uzma, Fazilath and Soumya, K. and Chandra Nayaka, S. and Niranjana, S. R. and Srinivas, C. (2016) Lactic acid bacteria mediated induction of defense enzymes to enhance the resistance in tomato against Ralstonia solanacearum causing bacterial wilt. Scientia Horticulturae, 207. pp. 183-192. ISSN 0304-4238

Fazilath Uzma, and Narasimha Murthy, K. and Srinivas, C. (2016) Optimization of physiological conditions for L-asparaginase production by endophytic fungi (Fusarium solani) isolated from Tinospora cordifolia (Willd.) Hook. F & Thomson. Pelagia Research Library, 6 (3). pp. 37-45. ISSN 2248-9215

Somashekara, D. D. and Narasimha Murthy, K. and Shalini, S. L. (2015) On new forms of the reciprocity theorems. Gulf Journal of Mathematics, 3 (1). pp. 104-117.

Somashekara, D. D. and Narasimha Murthy, K. (2014) Applications of an identity of Andrews. Arab Journal of Mathematical Sciences, 20 (2). pp. 205-212. ISSN 1319-5166

Somashekara, D. D. and Narasimha Murthy, K. (2014) Applications of an identity of Andrews. Arab Journal of Mathematical Sciences, 20 (2). pp. 205-212. ISSN 1319-5166

Somashekara, D. D. and Shalini, S. L. and Narasimha Murthy, K. (2014) On some continued fraction expansions for the ratios of the function �(a, b). Note di Matematica, 33 (2). pp. 35-42. ISSN 1590-0932

Shalini, S. L. and Somashekara, D. D. and Narasimha Murthy, K. (2011) On a New Summation Formula for 2ψ2 Basic Bilateral Hypergeometric Series and Its Applications. International Journal of Mathematics and Mathematical Sciences, 2011.

This list was generated on Tue Nov 21 04:24:19 2017 IST.